MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; IMAGINA PROCESSOR (INCLUDES I-SCAN)-INT

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; IMAGINA PROCESSOR (INCLUDES I-SCAN)-INT
Model Number EPK-I5500C
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is classified as import for export, therefore 510k is not applicable.Model epk-i5500c is available in the usa with a 510k number k190805.Evaluation summary: it was caused due to the part failure of the dvi output.This report is being filed as part of the pentax backlog management plan.
 
Event or Problem Description
This event occurred at the time of installation.There was no report of patient harm.During installation it was found that dvi has no output, all other analog outputs have image.

Brand Name
PENTAX
Common Device Name
IMAGINA PROCESSOR (INCLUDES I-SCAN)-INT
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key12250877
Report Number9610877-2021-10522
Device Sequence Number3635855
Product Code PEA
UDI-Device Identifier04961333232918
UDI-Public04961333232918
Combination Product (Y/N)N
Initial Reporter CountryTU
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPK-I5500C
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2021
Initial Report FDA Received Date07/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1